MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT
Model Number 1804275-18
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Stent used during coronary ptca was unable to be advanced, so it was removed.There was difficulty removing it through the guard catheter.Everything was pulled out, catheter, guidewire and stent.Upon observation, the stent had become torn or damaged at the base.Abbott xience skypoint 2.75 mm x18 mm, ref 1804275-18, lot 1120641.Fda safety report id # (b)(4).

Brand Name
XIENCE SKYPOINT
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR
MDR Report Key15077750
Report NumberMW5111021
Device Sequence Number3953795
Product Code NIQ
UDI-Device Identifier08717648233166
UDI-Public(01)08717648233166(17)231212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2023
Device Model Number1804275-18
Device Catalogue Number1804275-18
Device Lot Number1120641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite